# SDR DALA2019092105449

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1279781) CORROSION ON RT SIDE PANEL FROM STA 1440 TO 1530 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL: 2 RT SIDE PANEL FROM STA 1440 TO 1530 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-02 PAR 7.
